# SDR A6WA2018091946072

- Difficulty date: September 12, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 34,836 hours, 33,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TRACK CORRODED BETWEEN FS 379.00 AND FS 409+128. R&R.
